# SDR FDEA20190320625

- Difficulty date: March 15, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE BEADED DOUBLER AT XOS 623 FOUND CRACKED . REPAIR CARRIED OUT ON LEFT WING -FIXED LEADING EDGE BEADED DOUBLER AT STATION   XOS 623 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR15. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
